# SDR 96ZZZX6084

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33809
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570165
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Buss
- Condition: Loose Connection
- Location: Avionics Master
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FAILED IN-FLIGHT.  TROUBLESHOT AND FOUND SEVERAL BAD CONNECTIONS IN AVIONICS MASTER POWER BUSS.  REPAIRED ALL OPEN CONNECTIONS.  CHECKED GOOD.  APPARENT PROBLEM WAS CORROSION ON CONNECTOR.
